Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Symptoms during Seroconversion
Feb 7, 2000

I and the fellow who wrote to you about "Swollen and Painful Lymph Nodes", well, I tested again and my Elisa was negative again but the viral load came in at 60,000 copies. I am having pretty bad symptoms including headache, malaise, fatigue, very enlarged nodes, spleen pain, and burning hands and feet, particularly at night. I am practically bed-ridden with fatigue. t=cells at 600. Should I start medication and, if so, what would you recommend?? Will it improve my symptoms??

Response from Dr. Henry

If you are seroconverting with symptoms I would recommend immediately to start therapy. That is likely to improve your symptoms and possibly lower what is termed your viral set-point after things settle down. Persons who are highly symptomatic during seroconversion often are at higher risk to progress clinically so my recommendation to treat is a firm one. Connect with a good HIV doc and get started! KH



Previous
MUST I SWITCH COMBO???
Next
Muscle pain a side effect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement